Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having asthmatic bronchitis. Vomiting clear fluid, heavy sensation in leg, fluid on lungs. Treatment?

Ive been very ill lately. Asthmatic bronchitis with fluid on the lungs and vomiting clear fluid. Im on steroids but lately Ive noticed a heavy sensation in my legs from mid thigh to feet and for the past 2 days, it feels like warm bath water going down my legs when I stand up and walk around. No burning, it actually feels nice but Im afraid something more is happening. It s a very noticeable feeling, like stops me from what Im doing noticeable
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
i dont know your full history
are you on oral steroids or inhalational
steroids can cause these
AS you give full history i can guide you
But or temporary measure
take anti allergics add bronchodilators and antacid
Use inhaler in emergency
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor